MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah SIZE 3 ACCOLADE II 127 DEG; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented

Stryker Orthopaedics-Mahwah SIZE 3 ACCOLADE II 127 DEG; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Catalog Number 6721-0330
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following information was provided: reported by the doctor: patient s.H.Underwent hip arthroplasty with the mako robot - on (b)(6) 2026 with the placement of the accolade ii stem.After a few days in a post-operative consultation, it was noticed that there was sinking of the stem.

Brand Name
SIZE 3 ACCOLADE II 127 DEG
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Cork
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key24936296
Report Number0002249697-2026-00309
Device Sequence Number10671380
Product Code JDI
UDI-Device Identifier04546540669483
UDI-Public04546540669483
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K250989
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6721-0330
Device Lot Number27216251A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale